# SDR SWAA2025061782419

- Difficulty date: June 17, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 52,977 hours, 32,315 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL HAS 2.5 INCH CRACK ALONG EDGE OF FWD TRACK.   R&R R/H HORIZONTAL STAB FWD UPPER SLIDING SEAL. IAW AMM 53-31-31
